Alert archive / Missouri / Wind Advisories in 2008

Wind Advisory 5, NWS Kansas City, MO

March 2, 20086 counties in Kansas; 9 counties in Missouri

NWS Kansas City, MO issued this wind advisory at Mar 2, 2008, 4:03 AM CST for 6 counties in Kansas; 9 counties in Missouri. It took effect at Mar 2, 2008, 10:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2008, 4:03 AM CST (10:03 UTC)
In effect from
Mar 2, 2008, 10:00 AM CST
Expired
Mar 2, 2008, 3:43 PM CST
In force
6 hr
Issued by
NWS Kansas City, MO

Counties Atchison County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Cass County, MO, Clay County, MO, Henry County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Platte County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 22 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 10.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2451 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KEAX 021003
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
403 AM CST SUN MAR 2 2008

...ANOTHER WINDY DAY ACROSS WEST CENTRAL MISSOURI AND EASTERN KANSAS...

.ONCE AGAIN VERY STRONG WINDS JUST ABOVE THE GROUND WILL WORK THEIR
WAY TO THE SURFACE AS THE SUN HEATS UP THE AIR. BY LATE MORNING VERY
STRONG SOUTHERLY WINDS GUSTING OVER 45 MPH CAN BE EXPECTED FROM THE
GREATER KANSAS CITY AREA SOUTHWARD TO MOUND CITY KANSAS...BUTLER...AND
CLINTON. VERY WINDY CONDITIONS WILL PERSIST THROUGH THE AFTERNOON
BEFORE DIMINISHING RAPIDLY BY SUNSET.

KSZ025-057-060-103>105-MOZ028>030-037-038-043-044-053-054-021815-
/O.NEW.KEAX.WI.Y.0005.080302T1600Z-080303T0000Z/
ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-
CLAY-RAY-JACKSON-LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...
RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...BUTLER...
RICH HILL...CLINTON
403 AM CST SUN MAR 2 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

VERY STRONG SOUTHERLY WINDS WILL INCREASE TO 25 TO 30 MPH WITH
OCCASIONAL GUSTS OVER 45 MPH FROM LATE THIS MORNING THROUGH THE
AFTERNOON HOURS. THE WINDS WILL WEAKEN CONSIDERABLY BY SUNSET. HIGH
PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING ALONG WEST TO EAST
ORIENTED HIGHWAYS...SHOULD USE EXTRA CAUTION WHILE TRAVELING TODAY. 
 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED.
WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT
EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
EXTRA CAUTION UNTIL THE WINDS SUBSIDE. 

$$

MJ
2 follow-up statements
000 
WWUS73 KEAX 021643
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 AM CST SUN MAR 2 2008

...ANOTHER WINDY DAY ACROSS WEST CENTRAL MISSOURI AND EASTERN
KANSAS...

.ONCE AGAIN VERY STRONG WINDS JUST ABOVE THE GROUND WILL WORK
THEIR WAY TO THE GROUND AS SURFACE TEMPERATURES RISE. BY EARLY
AFTERNOON VERY STRONG SOUTHERLY WINDS...WITH GUSTS OVER 45 MPH...ARE
EXPECTED FROM THE GREATER KANSAS CITY AREA SOUTHWARD TO MOUND CITY
KANSAS...BUTLER...AND CLINTON. VERY WINDY CONDITIONS WILL PERSIST
THROUGH THE AFTERNOON BEFORE DIMINISHING RAPIDLY BY SUNSET.

KSZ025-057-060-103>105-MOZ028>030-037-038-043-044-053-054-030000-
/O.CON.KEAX.WI.Y.0005.000000T0000Z-080303T0000Z/
ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-
CLAY-RAY-JACKSON-LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...
RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...BUTLER...
RICH HILL...CLINTON
1043 AM CST SUN MAR 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WIND SPEEDS ACROSS THE ADVISORY AREA HAVE BEGUN TO INCREASE...WITH
LATE MORNING SUSTAINED WIND READINGS BETWEEN 20 AND 30 MPH. THESE VERY
STRONG SOUTHERLY WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH...WITH
OCCASIONAL GUSTS OVER 45 MPH...BY THE EARLY AFTERNOON HOURS AND
PERSIST THROUGH THE LATE AFTERNOON. THE WINDS WILL WEAKEN
CONSIDERABLY AS THE SUN SETS. HIGH PROFILE VEHICLES...ESPECIALLY THOSE
TRAVELING ALONG WEST TO EAST ORIENTED HIGHWAYS...SHOULD USE EXTRA
CAUTION WHILE TRAVELING TODAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED.
WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT
EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
EXTRA CAUTION UNTIL THE WINDS SUBSIDE.

$$

CUTTER
000 
WWUS73 KEAX 022143
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
343 PM CST SUN MAR 2 2008



KSZ025-057-060-103>105-MOZ028>030-037-038-043-044-053-054-022245-
/O.CAN.KEAX.WI.Y.0005.000000T0000Z-080303T0000Z/
ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-
CLAY-RAY-JACKSON-LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...
RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...BUTLER...
RICH HILL...CLINTON
343 PM CST SUN MAR 2 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE
WIND ADVISORY. 

WITH THE SPREAD OF CLOUD COVER ACROSS EAST CENTRAL KANSAS AND WEST
CENTRAL MISSOURI SURFACE WINDS SPEEDS HAVE BEGUN TO SUBSIDE.
SUSTAINED WIND SPEEDS FROM 15 TO 25 MPH...WITH GUSTS TO 35 MPH...WILL
PERSIST INTO THROUGH THE OVERNIGHT HOURS...BUT ADVISORY LEVEL WIND
SPEEDS ARE NOT EXPECTED. THEREFORE THE WIND ADVISORY HAS BEEN
CANCELLED.

$$

CUTTER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Mar 1, 11:37 PM CST, 4 hours 26 minutes earlier.

Area forecast discussion, Mar 1, 11:37 PM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 PM CST SAT MAR 1 2008

...UPDATED AVIATION FORECAST...

.DISCUSSION...
/416 PM CST SAT MAR 1 2008/
MAIN FOCUS FOR THIS AFTERNOONS FORECAST EFFORTS IS ON THE WILD
WEATHER THAT WILL PREVAIL OVER THE NEXT 48 HOURS.

WATER VAPOR IMAGERY SHOWS A SHORTWAVE RIDGE MOVING EAST INTO THE
PLAINS THIS AFTERNOON. UNDER IT A DEEPENING SURFACE TROUGH ACROSS
WESTERN NEBRASKA AND KANSAS HAS RESULTED IN RAPID PRESSURE FALLS
ACROSS SOUTHEAST NEBRASKA AND SOUTHERN IOWA SOUTH TO OKLAHOMA. THIS
IN TURN HAS TIGHTENED THE PRESSURE GRADIENT ACROSS THE KANSAS AND
MISSOURI BORDER. COUPLED WITH A STRONG 50+ KNOT 850MB JET...AND
ABUNDANT SUNSHINE FOR BOUNDARY LAYER MIXING...WE HAVE BEEN SEEING
ADVISORY LEVEL WINDS ACROSS THE GREATER KANSAS CITY METROPOLITAN
AREA. THE SURFACE WIND SHOULD BEGIN TO SUBSIDE A LATE THIS AFTERNOON
AS SURFACE HEATING FADES AWAY AND THE 850MB WIND DECREASES A LITTLE.
AT THIS TIME I ANTICIPATE LETTING THE ADVISORY EXPIRE AT 4 PM.

THE DEEPENING SURFACE TROUGH TO OUR WEST TODAY WILL BECOME A
PROGRESSIVE COLD FRONT MOVING THROUGH THE PLAINS STATES SUNDAY WITH
A SHORTWAVE...CURRENTLY MOVING THROUGH THE PACIFIC NORTHWEST...
PUSHING IT ALONG. LOOKING TO OUR SOUTH...VISIBLE SATELLITE IMAGERY
SHOWS MOISTURE BEGINNING TO SURGE BACK TO THE NORTH AS THE CUMULUS
FIELD SOUTH OF OKLAHOMA HAS BEGUN TO MOVE NORTH. EVEN WITH THE
STRONG SOUTHERLY WIND IT SHOULD TAKE TILL EARLY SUNDAY MORNING FOR
WIDESPREAD CLOUD COVER TO FILL IN ACROSS THE REGION.

LATELY MODELS HAVE BEEN A BIT INCONSISTENT WITH THE PROJECTED SPEED
OF THE FRONT AS IT MOVES THROUGH THE CENTRAL PLAINS. HOWEVER...WITH
THE SHORTWAVE PUSHING THE FRONT NOW HAVING MADE LANDFALL...THE
GFS/NAM-WRF/SREF HAVE ALL CONVERGED TOWARDS A SLIGHTLY SLOWER
SOLUTION. THOUGHTS ARE STILL THAT THE BEST CHANCE FOR PRECIPITATION
WILL SPREAD ACROSS THE REGION DURING THE OVERNIGHT HOURS...THOUGH WE
SHOULD SEE SOME SHOWERS AND OR THUNDERSTORMS IN ADVANCE OF THE FRONT
SUNDAY AFTERNOON. SEVER THUNDERSTORMS STILL DO NOT APPEAR TO BE A
PROBLEM. OTHERWISE...FOR THE DAYLIGHT HOURS SUNDAY I HAVE BUMPED
SUNDAYS HIGH TEMPERATURES UP TO AROUND 70 DEGREES FOR AREAS SOUTH OF
THE MISSOURI RIVER. WINDS COULD BE A BIT STRONG AND GUSTY AGAIN AS
THE PRESSURE GRADIENT TIGHTENS AND SURFACE LOW FORMS ALONG THE FRONT
TOMORROW. CLOUD COVER SHOULD INHIBIT THE BOUNDARY LAYER MIXING
THOUGH...SO NO WIND ADVISORY IS ANTICIPATED AT THIS TIME FOR
SUNDAY.

FOR SUNDAY NIGHT AND INTO MONDAY...IT WILL BE A RACE BETWEEN THE
EXITING PRECIPITATION BEHIND THE COLD FRONT AND THE ADVECTING COLD
AIR MASS TO DETERMINE THE PRECIPITATION TYPE. WITH A SLOWER FRONT
AREAS...ESPECIALLY IN CENTRAL MISSOURI...WILL BE PRONE TO MIDNIGHT
HIGHS. OTHERWISE...OVERNIGHT SHIFT HAS ALREADY ACCOUNTED FOR MUCH OF
THIS SLOW DOWN IN THE FRONT...THEREFORE ONLY ADJUSTMENTS TO POPS
WHERE TO INCREASE THEM SOME. DID ADJUST THE PRECIPITATION TYPE TO
INCLUDE A TRANSITION FROM RAIN TO SNOW USING A MIX OF RAIN/SLEET/AND
SNOW.

FOR SUNDAY NIGHT/MONDAY MORNING RAINFALL TOTALS COULD BE ON THE HIGH
SIDE AS PRECIPITABLE WATER VALUES WILL TOP OUT OVER ONE INCH ALONG
AND BEHIND THE FRONT. DYNAMICS LOOKS GOOD WITH A COUPLED JET
STRUCTURE ALOFT...BUT THE QUESTION IS HOW WIDESPREAD IT BE AND WILL
THE CHANGE OVER TO SLEET/SNOW MITIGATE THAT RUNOFF. CURRENT THOUGHTS
ARE THAT THE CHANGE OVER WILL NOT MITIGATE RUNOFF THAT MUCH...AND
THAT THE STORMS MIGHT PROGRESS FAST ENOUGH TO TO LEAVE VALUES JUST
BELOW HEADWATER GUIDANCE VALUES. HOWEVER...THIS WILL NEED CAREFUL
EVALUATION OVER THE NEXT 24 HOURS.

HAVE LEFT CHANCE SNOW POPS ALONG THE SOUTHEAST EDGE OF THE FORECAST
AREA FOR MONDAY.

CUTTER

NEXT SHORTWAVE IN THE SERIES WILL DROP IN BEHIND THE EXITING SYSTEM
TUESDAY NIGHT INTO WEDNESDAY. THINK BEST ENERGY/LIFT WILL STAY JUST
NORTH OF THE REGION. SO WITH WEAK LIFT AND LITTLE AVAILABLE
MOISTURE...EXPECT WEDNESDAY TO BE PREDOMINANTLY DRY. HOWEVER THE
COLD FRONT WILL HAVE SOME AFFECT...DROPPING TEMPERATURES FOR
WEDNESDAY INTO THURSDAY. HAVE THEREFORE LOWERED EXPECTED HIGHS FOR
THAT TIME-FRAME.

PATTERN REMAINS SOMEWHAT MESSY THROUGH THE END OF THE WEEK WITH
GENERAL UPPER LEVEL TROUGHINESS AND EMBEDDED SHORTWAVES TRANSLATING
THROUGH THE FLOW. DIFFICULT TO TIME THESE SHORTWAVES. HOWEVER
MOISTURE WILL STRUGGLE TO RETURN...SO REGARDLESS...WILL MAINTAIN
POPS LESS THAN 15 PERCENT THROUGH THE END OF THE FORECAST PERIOD.
WILL ALSO HOLD TEMPS TO SLIGHTLY BELOW NORMAL LEVELS THROUGH
SATURDAY.

NRR

&&

.AVIATION...

FOR THE 06Z TAF...WILL CONTINUE THE STRONG LLWS...PER WHAT IS
SHOWING ON THE PROFILERS AND THE VAD WINDS OFF OF THE 88D.
DEWPOINTS ARE STARTING TO CLIMB...AND EXPECT SOME STRATUS TO FORM
AFTER DAYBREAK ACROSS THE TAF SITES AS THIS LOW LEVEL MOISTURE
CONTINUES TO ADVECT INTO THE REGION. MODELS CONTINUE TO SLOW DOWN
ARRIVAL OF THE SURFACE FRONT...SO WILL DELAY IT ARRIVING UNTIL THE
00Z TO 01Z TIMEFRAME.  BETTER LAPSE RATES AND INSTABILITY SHOULD BE
SOUTH OF THE TAF SITES LATE SUNDAY AFTERNOON...SO WILL KEEP THUNDER
OUT OF THE TAFS...BUT WILL RETAIN THE MENTION OF A CB WITH THE
FRONT. MOST OF THE HEAVIER PRECIPITATION SHOULD BE POST FRONTAL
SUNDAY EVENING. ANY CHANGE OVER TO SNOW SHOULD BE AFTER MIDNIGHT AS
COLD AIR DEEPENS.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.
Hazardous weather outlook, Mar 1, 1:00 PM CST, 15 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CST SAT MAR 1 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-021200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CST SAT MAR 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG SOUTHWEST WIND WILL PREVAIL ACROSS EAST CENTRAL KANSAS AND
WEST CENTRAL MISSOURI FROM ATCHISON SOUTH THROUGH OLATHE AND LEES
SUMMIT THROUGH 4 PM. THIS WILL INCLUDE THE AREAS AROUND LEAVENWORTH
AND KANSAS CITY THROUGH EXCELSIOR SPRINGS AND BLUE SPRINGS. SUSTAINED
WIND SPEEDS WILL RANGE FROM 25 TO 35 MPH WITH GUSTS OVER 45 MPH.
THESE STRONG WINDS WILL BEGIN TO DECREASE LATE THIS AFTERNOON. A WIND
ADVISORY IS IN AFFECT THROUGH 4 PM AS A RESULT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG UPPER LEVEL STORM SYSTEM WILL APPROACH THE LOWER MISSOURI
RIVER VALLEY SUNDAY...DROPPING A COLD FRONT INTO THE NORTHWEST
MISSOURI SUNDAY MORNING. AHEAD OF THIS COLD FRONT...SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON
HOURS...AND BECOME MORE NUMEROUS DURING THE EVENING HOURS. IN
ADDITION...A COLD RAIN WILL FORM BEHIND THE FRONT.

AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED WITH ANY OF THE
THUNDERSTORMS. HOWEVER...A HIGH AMOUNT OF MOISTURE WILL LIFT
NORTHWARD...ALLOWING FOR THE POSSIBILITY OF HEAVY RAIN ALONG AND
SOUTHEAST OF A LINE FROM KANSAS CITY TO KIRKSVILLE LATE SUNDAY
AFTERNOON AND EVENING. DUE TO THE ALREADY SATURATED GROUND
CONDITIONS...IT IS POSSIBLE THAT AREA STREAMS AND RIVERS COULD BECOME
SWOLLEN AND FLOOD IF WIDESPREAD HEAVY RAIN DOES FALL.

IN ADDITION...COLDER AIR ABOVE THE GROUND WILL BEGIN TO SINK
SOUTHWARD SUNDAY EVENING. THIS WILL ALLOW FOR SNOW TO MIX IN WITH
RAIN AND EVENTUALLY CHANGE COMPLETELY OVER TO SNOW ACROSS NORTHERN
AND NORTHWEST MISSOURI AS WELL AS NORTHEAST KANSAS. THERE REMAINS
CONSIDERABLE UNCERTAINTY ON WHERE ANY HEAVY SNOW WILL FALL. AT THIS
TIME AREAS NORTH OF A KANSAS CITY TO KIRKSVILLE LINE HAVE THE BEST
CHANCE TO SEE SIGNIFICANT SNOWFALL ALTHOUGH THE ENTIRE REGION COULD
SEE SOME SNOW ACCUMULATION OVERNIGHT SUNDAY. ALL INTERESTED PARTIES
ARE ENCOURAGED TO CLOSELY MONITOR THE LATEST FORECAST FOR INFORMATION
ON ANY SHIFT IN STORM TRACK AND INTENSITY WHICH COULD PUSH
PRECIPITATION AREAS FARTHER NORTH OR SOUTH.

THE REMAINING PORTIONS OF THIS STORM SYSTEM WILL EXIT THE AREA ON
MONDAY...WITH A LINGERING CHANCE OF SNOW ALONG THE SOUTHEAST PORTIONS
OF THE OUTLOOK AREA MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:15 AM CSTFlood WatchEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more24 hr
Mar 2, 4:26 AM CSTWinter Weather AdvisoryEAXAtchison, Doniphan20 hr
Mar 1, 8:31 PM CSTRiver Flood WarningEAXBuchanan4 days
Mar 2, 8:51 AM CSTRiver Flood WarningEAXLinn, Livingston4 days
Mar 2, 8:51 AM CSTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston6 days
Mar 2, 8:51 AM CSTRiver Flood WarningEAXPlatte5 days
Mar 2, 8:51 AM CSTRiver Flood WarningEAXPlatte5 days
Mar 2, 2:17 PM CSTRiver Flood WarningEAXDaviess, Livingston54 hr
Mar 2, 4:37 PM CSTRiver Flood WarningEAXAndrew, Buchanan19 hr

Nearby

Wind Advisories in Missouri, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.